Einige Endlichkeitsbedingungen für Gruppen.

Wilfried Brauer

Journal für die reine und angewandte Mathematik (1969)

  • Volume: 0239_0240, page 321-332
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Brauer, Wilfried. "Einige Endlichkeitsbedingungen für Gruppen.." Journal für die reine und angewandte Mathematik 0239_0240 (1969): 321-332. <http://eudml.org/doc/150981>.

author = {Brauer, Wilfried},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {group theory},
pages = {321-332},
title = {Einige Endlichkeitsbedingungen für Gruppen.},
url = {http://eudml.org/doc/150981},
volume = {0239\_0240},
year = {1969},

AU - Brauer, Wilfried
TI - Einige Endlichkeitsbedingungen für Gruppen.
JO - Journal für die reine und angewandte Mathematik
PY - 1969
VL - 0239_0240
SP - 321
EP - 332
KW - group theory
UR - http://eudml.org/doc/150981
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.